Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/253936
Title: Linear semidefinite programming problems: regularisation and strong dual formulations
Other Titles: Задачи линейного полуопределенного программирования: регуляризация и двойственные формулировки в строгой форме / О. И. Костюкова, Т. В. Чемисова
Authors: Kostyukova, O. I.
Tchemisova, T. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2020
Publisher: Минск : БГУ
Citation: Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics. - 2020. - № 3. - С. 17-27
Abstract: Regularisation consists in reducing a given optimisation problem to an equivalent form where certain regularity conditions, which guarantee the strong duality, are fulfilled. In this paper, for linear problems of semidefinite programming (SDP), we propose a regularisation procedure which is based on the concept of an immobile index set and its properties. This procedure is described in the form of a finite algorithm which converts any linear semidefinite problem to a form that satisfies the Slater condition. Using the properties of the immobile indices and the described regularisation procedure, we obtained new dual SDP problems in implicit and explicit forms. It is proven that for the constructed dual problems and the original problem the strong duality property holds true.
Abstract (in another language): Регуляризация задачи оптимизации состоит в ее сведении к эквивалентной задаче, удовлетворяющей условиям регулярности, которые гарантируют выполнение соотношений двойственности в строгой форме. В настоящей статье для линейных задач полуопределенного программирования предлагается процедура регуляризации, основанная на понятии неподвижных индексов и их свойствах. Эта процедура описана в виде алгоритма, который за конечное число шагов преобразует любую задачу линейного полубесконечного программирования в эквивалентную задачу, удовлетворяющую условию Слейтера. В результате использования свойств неподвижных индексов и предложенной процедуры регуляризации получены новые двойственные задачи полубесконечного программирования в явной и неявной формах. Доказано, что для этих двойственных задач и исходной задачи соотношения двойственности выполняются в строгой форме.
URI: https://elib.bsu.by/handle/123456789/253936
ISSN: 1561-834X
Scopus: https://doi.org/10.33581/2520-6508-2020-3-17-27
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2020, №3

Files in This Item:
File Description SizeFormat 
17-27.pdf1,27 MBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.